American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Vaughn Climenhaga, Daniel J. Thompson and Kenichiro Yamamoto. Large deviations for systems with non-uniform structure. Trans. Amer. Math. Soc. 369 (2017) 4167-4192.
Abstract, references, and article information   
View Article: PDF

[2] Chao Liang, Gang Liao, Wenxiang Sun and Xueting Tian. Variational equalities of entropy in nonuniformly hyperbolic systems. Trans. Amer. Math. Soc. 369 (2017) 3127-3156.
Abstract, references, and article information   
View Article: PDF

[3] Y. Pesin, S. Senti and K. Zhang. Thermodynamics of towers of hyperbolic type. Trans. Amer. Math. Soc. 368 (2016) 8519-8552.
Abstract, references, and article information   
View Article: PDF

[4] Mark F. Demers and Bastien Fernandez. Escape rates and singular limiting distributions for intermittent maps with holes. Trans. Amer. Math. Soc. 368 (2016) 4907-4932.
Abstract, references, and article information   
View Article: PDF

[5] Vanderlei Horita, Nivaldo Muniz and Paulo Rogério Sabini. Non-periodic bifurcations for surface diffeomorphisms. Trans. Amer. Math. Soc. 367 (2015) 8279-8300.
Abstract, references, and article information   
View Article: PDF

[6] Shuhei Hayashi. A $C^2$ generic trichotomy for diffeomorphisms: Hyperbolicity or zero Lyapunov exponents or the $C^1$ creation of homoclinic bifurcations. Trans. Amer. Math. Soc. 366 (2014) 5613-5651.
Abstract, references, and article information   
View Article: PDF

[7] Wen Huang and Pengfei Zhang. Pointwise dimension, entropy and Lyapunov exponents for $C^1$ maps. Trans. Amer. Math. Soc. 364 (2012) 6355-6370.
Abstract, references, and article information   
View Article: PDF

[8] Artur Avila and Jairo Bochi. Nonuniform hyperbolicity, global dominated splittings and generic properties of volume-preserving diffeomorphisms. Trans. Amer. Math. Soc. 364 (2012) 2883-2907.
Abstract, references, and article information   
View Article: PDF

[9] Neil Dobbs. Measures with positive Lyapunov exponent and conformal measures in rational dynamics. Trans. Amer. Math. Soc. 364 (2012) 2803-2824.
Abstract, references, and article information   
View Article: PDF

[10] Lasse Rempe and Sebastian van Strien. Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions. Trans. Amer. Math. Soc. 363 (2011) 203-228. MR 2719679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Johannes Jaerisch and Marc Kesseböhmer. Regularity of multifractal spectra of conformal iterated function systems. Trans. Amer. Math. Soc. 363 (2011) 313-330. MR 2719683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zhenqi Wang and Wenxiang Sun. Lyapunov exponents of hyperbolic measures and hyperbolic periodic orbits. Trans. Amer. Math. Soc. 362 (2010) 4267-4282. MR 2608406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Martin Andersson. Robust ergodic properties in partially hyperbolic dynamics. Trans. Amer. Math. Soc. 362 (2010) 1831-1867. MR 2574879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jeffrey Diller and Vincent Guedj. Regularity of dynamical Green's functions. Trans. Amer. Math. Soc. 361 (2009) 4783-4805. MR 2506427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chao Liang, Geng Liu and Wenxiang Sun. Approximation properties on invariant measure and Oseledec splitting in non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 361 (2009) 1543-1579. MR 2457408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ian Melbourne and Matthew Nicol. Large deviations for nonuniformly hyperbolic systems. Trans. Amer. Math. Soc. 360 (2008) 6661-6676. MR 2434305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Katrin Gelfert and Christian Wolf. Topological pressure via saddle points. Trans. Amer. Math. Soc. 360 (2008) 545-561. MR 2342015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ian Melbourne. Rapid decay of correlations for nonuniformly hyperbolic flows. Trans. Amer. Math. Soc. 359 (2007) 2421-2441. MR 2276628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ernest Fontich, Rafael de la Llave and Pau Martín. Invariant pre-foliations for non-resonant non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 358 (2006) 1317-1345. MR 2187655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia